BibTeX record journals/jlp/ZhangL19

download as .bib file

@article{DBLP:journals/jlp/ZhangL19,
  author       = {Zhongxi Zhang and
                  Qingguo Li},
  title        = {A uniform approach to completions of posets},
  journal      = {J. Log. Algebraic Methods Program.},
  volume       = {106},
  pages        = {107--116},
  year         = {2019},
  url          = {https://doi.org/10.1016/j.jlamp.2019.04.008},
  doi          = {10.1016/J.JLAMP.2019.04.008},
  timestamp    = {Sun, 19 Jan 2025 14:28:15 +0100},
  biburl       = {https://dblp.org/rec/journals/jlp/ZhangL19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}